# SDR R61A2022041900281

- Difficulty date: April 1, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 16,211 hours, 10,702 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: 7475T761080
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN SEAT TRACK LH I/B CF III AT CROSSBEAM AREA FR 84. R&R IAW EMB 170/175 SRM 53-23-10.
